MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5F DIGNITY LOW PROFILE CT PORT; DIGNITY CT-PORT

MEDICAL COMPONENTS, INC. 5F DIGNITY LOW PROFILE CT PORT; DIGNITY CT-PORT
Model Number MRDP50PLS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Previous port-a-catheter was malfunctioning.A crack was noted upon explantation.
 
Additional Manufacturer Narrative
Multiple requests for clarification and additional information were not successful.Without knowing what the reported malfunction is or if it occurred on the port or lumen, no further investigation is possible.If the requested information and clarification should become available the complaint will be reopened and investigated further.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5F DIGNITY LOW PROFILE CT PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10415096
Report Number2518902-2020-00041
Device Sequence Number14123786
Product Code LJT
UDI-Device Identifier00884908149777
UDI-Public884908149777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberMRDP50PLS
Device Catalogue NumberMRDP50PLS
Device Lot NumberMLAZ860 S2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR